# SDR MALA000493

- Difficulty date: July 23, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N444XJ
- Make and model: Saab 340B
- Aircraft serial: 444
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, LT ELEVATOR CABLE AT STA 630.11 IS FLAT SPOTTED.  REFER TO CELSIUS TASK CARD 1510 W/O 18639.  MAINTENANCE REMOVED AND REPLACED LT O/B ELEVATOR CONTROL CABLE IAW AMM27-00-00, 27-11-00, PERFORMED TRAVEL CHECKS AND FREEDOM OF MOVEMENT CHECKS GOOD.
